# SDR DALA2025072505595

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 CORROSION SEAT TRACK -Y765 AT FR20 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y765 AT FR 12 TO FR 24 FWD GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (1103499).
